MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO ZOOM STRETCHER, PRIME X; STRETCHER, WHEELED, POWERED

STRYKER MEDICAL-KALAMAZOO ZOOM STRETCHER, PRIME X; STRETCHER, WHEELED, POWERED
Catalog Number 1125000000X
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Codes Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes 2 malfunction events(s), where it was reported the devices experienced mattress slides off litter.There was 1 event with patient involvement; the patient experienced a fall.No adverse consequence or clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.2 devices are pending evaluation.There was no remedial action taken.This device is not labeled for single use.
 
Additional Manufacturer Narrative
The device that was pending evaluation was evaluated in the field and the issue was confirmed.The device was repaired on site and returned to service.1 device that was pending was not evaluated as the cause was determined by analyzing data provided by the user/third party; no further assistance was requested by the customer.Evaluation results findings (components/results).2 devices: tape for fixation/degradation problem identified.
 
Event or Problem Description
No new information.

Brand Name
ZOOM STRETCHER, PRIME X
Common Device Name
STRETCHER, WHEELED, POWERED
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key22576184
Report Number0001831750-2025-99066
Device Sequence Number9700416
Product Code INK
UDI-Device Identifier07613327278323
UDI-Public7613327278323
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized2
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number1125000000X
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown